# SDR EISA20010045

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Upper Cargo Bay
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON MAIN CABIN CARGO COMPARTMENT LEFT I/B SEAT TRACK SECTION FROM BS 741 TO BS 757.  FABRICATED AND INSTALLED SEAT TRACK SPLICE AT BS 741 TO BS 757 LBL 24.  ALODINED AND PRIMED IAW SRM 51-10-2, 53-10-5 FIG 7, 51-10-6, 51-30-2.
